# SDR LR7A2022102903215

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 60,193 hours, 35,473 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS39183
- Condition: Corroded
- Location: Bs 317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND FS317.0E RING SEGMENT CORRODED AT LBL62, WL145-157.75. / REPAIRED IAW LAC MEA 382-53-22-002.    NR# 1000845882.
